MathSciNet Relay Station
MathSciNet bibliographic data
MR2515026 (2010d:93008) 93B03 (26A33)
Kaczorek, Tadeusz Reachability of cone fractional continuous-time linear systems. Int. J. Appl. Math. Comput. Sci. 19 (2009), no. 1, 89–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement